# SDR CA140703002

- Difficulty date: July 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 17,030 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C653
- System (JASC): 6120 · Propeller Controlling System
- Part: Bolt
- Part number: AN104614
- Condition: Failed
- Location: Control Arm
- Component: Prop Governor, Woodward, 89741016
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LEVEL OFF AFTER CLIMB SEQUENCE, THE PILOT SUDDENLY LOST CONTROL OF HIS SPEED LEVER AND THE ENGINE RPM WENT TO 97 PERCENT.  THE PG CONTROL ARM HAS BEEN FOUND DISCONNECTED.  NO MAINTENANCE WAS CARRIED OUT ON THE PG ASSEMBLY IN THE LAST SEVERAL MONTHS.  THE CONNECTING BOLT THAT HOLDS THE CONTROL ARM IN PLACE MUST BE INSTALLED WITH THE HEAD DOWN.  NO SAFETY FEATURE PREVENTS THE BLOT FROM SLACKING UPON VIBRATION ON THIS CONNECTION.  A LOCKWIRED BOLT WOULD BE AN EFFECTIVE WAY TO PREVENT THIS EVENT.
